MathSciNet Relay Station
MathSciNet bibliographic data
MR2373326 35L70 (35B35 35L15 37K40)
Cuccagna, Scipio On asymptotic stability in 3D of kinks for the $\phi^4$ model. Trans. Amer. Math. Soc. 360 (2008), no. 5, 2581–2614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement